# SDR 98ZZZM23

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SHROUD AREA AT INBOARD LIFT SPOILER JACK RIB, THERE IS A BRACKET THAT SECURES HYD LINE THATS CRACKED.  REMOVED BRACKET, REPAIRED BRACKET BY WELDING IAW BAE FAX REPAIR REF DJH/RJ0737-97 DATED 10-02-97 AND FOUND UNIT SERVICEABLE.  INSTALLED BRACKET, ALL WORK ACCOMPLISHED IAW BAE MM STD PRACTICES.  (M)
